On the exceptional set for the 2k-twin primes problem
Compositio Mathematica, Tome 82 (1992) no. 3, p. 355-372
@article{CM_1992__82_3_355_0,
     author = {Perelli, Alberto and Pintz, J\'anos},
     title = {On the exceptional set for the $2k$-twin primes problem},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {3},
     year = {1992},
     pages = {355-372},
     zbl = {0756.11028},
     mrnumber = {1163220},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_3_355_0}
}
Perelli, Alberto; Pintz, János. On the exceptional set for the $2k$-twin primes problem. Compositio Mathematica, Tome 82 (1992) no. 3, pp. 355-372. http://www.numdam.org/item/CM_1992__82_3_355_0/

[1] H. Davenport: Multiplicative Number Theory (2nd edn), Springer-Verlag, 1980. | MR 606931 | Zbl 0453.10002

[2] P.X. Gallagher: A large sieve density estimate near σ=1, Invent. Math. 11 (1970), 329-339. | MR 279049 | Zbl 0219.10048

[3] G.H. Hardy, and J.E. Littlewood: Some problems of 'Partitio Numerorum' V. A further contribution to the study of Goldbach's problem, Proc. London Math. Soc. (2)22 (1924), 46-56. | JFM 49.0127.03 | MR 1575721

[4] D.R. Heath-Brown: The difference between consecutive primes, J. London Math. Soc. (2)18 (1978), 7-13. | MR 491554 | Zbl 0387.10025

[5] M.N. Huxley: On the difference between consecutive primes, Invent. Math. 15 (1972),155-164. | MR 292774 | Zbl 0241.10026

[6] Yu. V. Linnik: Some conditional theorems concerning the binary Goldbach problem (Russian), Izv. Akad. Nauk SSSR 16 (1952), 503-520. | MR 53961 | Zbl 0049.03104

[7] H.L. Montgomery: Topics in Multiplicative Number Theory, Springer L.N. 227, 1971. | MR 337847 | Zbl 0216.03501

[8] H.L. Montgomery and R.C. Vaughan: The exceptional set in Goldbach's problem, Acta Arith. 27 (1975), 353-370. | MR 374063 | Zbl 0301.10043

[9] A. Perelli: Local problems with primes I, J. reine angew. Math. 401 (1989), 209-220. | MR 1018060 | Zbl 0677.10028

[10] K. Prachar: Primzahlverteilung, Springer-Verlag, 1957. | MR 87685 | Zbl 0080.25901

[11] B. Saffari and R.C. Vaughan: On the fractional parts of x/n and related sequences II, Ann. Inst. Fourier 27 (1977), 1-30. | Numdam | MR 480388 | Zbl 0379.10023

[12] P. Shiu: A Brun-Titchmarsh theorem for multiplicative functions, J. reine angew. Math. 313 (1980), 161-170. | MR 552470 | Zbl 0412.10030

[13] R.C. Vaughan: The Hardy-Littlewood Method, Cambridge Univ. Press, 1981. | MR 628618 | Zbl 0455.10034

[14] D. Wolke: Über das Primzahl-Zwillingsproblem, Math. Ann. 283 (1989), 529-537. | MR 990587 | Zbl 0646.10033